# SDR ASAA1047484

- Difficulty date: February 22, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 33,204 hours, 11,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26602312SP
- Part serial: PA463
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 O/B EDGE UPPER SURFACE HAS DELAMINATED AREA.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLERS AND BONDED REPAIR.
